# SDR GTIA2025020638729

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 29,041 hours, 12,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5313301220201
- Condition: Damaged
- Location: Zone 100
- Part time: 29,041 hours, 12,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT SKIN REPAIR BETWEEN 5-7, Y330-Y520 EA 5311-2456-2 GENERATED-PERFORMED PERMANENT REPAIR OF THE FUSELAGE SKIN PANEL AT FR.5-7 BETWEEN Y330-Y520 IAW AE EA #53-0004-25 AND EC 5311-2514
